Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Beurling-Malliavin density
of a random sequence

Authors: Kristian Seip and Alexander M. Ulanovskii
Journal: Proc. Amer. Math. Soc. 125 (1997), 1745-1749
MSC (1991): Primary 42A61, 42C30
MathSciNet review: 1371141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A formula is given for the completeness radius of a random exponential system $\{t^{l}e^{i\xi _{n}t}\}_{l=0,n\in {\mathbb {Z}}}^{p_{n}-1}$ in terms of the probability measures of $\xi _{n}$.

References [Enhancements On Off] (What's this?)

  • 1. Arne Beurling and Paul Malliavin, On the closure of characters and the zeros of entire functions, Acta Math. 118 (1967), 79–93. MR 0209758 (35 #654)
  • 2. G. Chystyakov and Yu. Lyubarskii, Random perturbations of Riesz bases from exponentials, Ann. Inst. Fourier (to appear).
  • 3. Paul Koosis, The logarithmic integral. II, Cambridge Studies in Advanced Mathematics, vol. 21, Cambridge University Press, Cambridge, 1992. MR 1195788 (94i:30027)
  • 4. K. Seip and A. Ulanovskii, Random exponential frames, J. London. Math. Soc. 53 (1996), 560-568. CMP 96:14

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42A61, 42C30

Retrieve articles in all journals with MSC (1991): 42A61, 42C30

Additional Information

Kristian Seip
Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology, N–7034 Trondheim, Norway

Alexander M. Ulanovskii
Affiliation: School of Science and Technology, Høgskolen i Stavanger, P. O. Box 2557, Ullandhaug, N–4004 Stavanger, Norway

PII: S 0002-9939(97)03750-7
Received by editor(s): September 8, 1995
Received by editor(s) in revised form: December 11, 1995
Additional Notes: Research supported by NATO linkage grant LG 930329.
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia